Delayed skin discoloration spreading in the direction of gravity after injection of hyaluronic acid dermal fillers in both nasolabial folds
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Hyaluronic acid (HA) is the most commonly used filler biomaterial worldwide because of its safety, longevity, lack of immunogenicity, and biodegradability. In addition, HA is not specific to any organ or species, and there is a relatively low risk of an allergic or immunogenic reaction at the injection site. On the other hand, skin discoloration after a HA filler injection can increase for three reasons, including the Tyndall effect, neovascularization, and hyperpigmentation. This paper presents a case of skin discoloration after an injection of HA filler in the nasolabial fold with an unusual progress pattern.
Abstract
Hyaluronic acid (HA) is the most commonly used filler biomaterial worldwide because of its safety, longevity, lack of immunogenicity, and biodegradability. In addition, HA is not specific to any organ or species, and there is a relatively low risk of an allergic or immunogenic reaction at the injection site. On the other hand, skin discoloration after a HA filler injection can increase for three reasons, including the Tyndall effect, neovascularization, and hyperpigmentation. This paper presents a case of skin discoloration after an injection of HA filler in the nasolabial fold with an unusual progress pattern.
참고문헌 (6)
- Monheit GD, "Hyaluronic acid fillers", Dermatol Ther, 19, pp.141~150 (2006)
- Lowe NJ, "Adverse reactions to dermal fillers : review", Dermatol Surg, 31(11 Pt 2), pp.1616~1625 (2005)
- Adotama P, "Common dermatologic procedures and the associated complications unique to skin of color", Dermatol Surg, 47, pp.355~359 (2021)
- Requena L, "Adverse reactions to injectable soft tissue fillers", J Am Acad Dermatol, 64, pp.1~34 (2011)
- Pinheiro MV, "Adverse effect of soft tissue augmentation with hyaluronic acid", J Cosmet Dermatol, 4, pp.184~186 (2005)
- Noh S, "Risk of postinflammatory hyperpigmentation with Fern pattern technique in injecting hyaluronic acid gel", J Cosmet Dermatol, 9, pp.249~250 (2010)
